# SDR FDEA202312151940

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 75,497 hours, 34,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK (COPPER GUIDE UNDER YELLOW LATCH)  IS BROKEN.  REMOVED AND REPLACED LEFT FORWARD ENTRY DOOR HOLD OPEN LOCK COLLAR REF B757 AMM 52-11-08-8. OPS CHECKED GOOD.
